ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A lower bound for the hitting set size for combinatorial rectangles and an application

Chandran, Sunil L (2003) A lower bound for the hitting set size for combinatorial rectangles and an application. In: Information Processing Letters, 86 (2). pp. 75-78.

[img] PDF
A_lower_bound.pdf - Published Version
Restricted to Registered users only

Download (87Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0020-0190(02)00475-1

Abstract

We prove a lower bound of Omega(1/epsilon (m + log(d - a)) where a = [log(m) (1/4epsilon)] for the hitting set size for combinatorial rectangles of volume at least epsilon in [m](d) space, for epsilon is an element of [m(-(d-2)), 2/9] and d > 2. (C) 2002 Elsevier Science B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Hitting set;Combinatorial rectangle;Combinatorial problems
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 03 Aug 2011 09:21
Last Modified: 03 Aug 2011 09:21
URI: http://eprints.iisc.ernet.in/id/eprint/39709

Actions (login required)

View Item View Item